Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 41, Number 1

All articles in this issue are freely accessible.

A mathematical model of solar flares
Jean Heyvaerts, Jean-Michel Lasry, Michelle Schatzman and Patrick Witomski.
Quart. Appl. Math. 41 (1983), 1-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700658
A variational principle for surface waves in magnetohydrodynamics
Bhimsen K. Shivamoggi.
Quart. Appl. Math. 41 (1983), 31-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 720366
A Liapunov functional for linear Volterra integro-differential equations
D. L. Abrahamson and E. F. Infante.
Quart. Appl. Math. 41 (1983), 35-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700659
Adiabatic shearing of incompressible fluids with temperature-dependent viscosity
C. M. Dafermos and L. Hsiao.
Quart. Appl. Math. 41 (1983), 45-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700660
New third-order bounds on the effective moduli of $N$-phase composites
N. Phan-Thien and G. W. Milton.
Quart. Appl. Math. 41 (1983), 59-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700661
A linear integro-differential equation for viscoelastic rods and plates
Kenneth B. Hannsgen.
Quart. Appl. Math. 41 (1983), 75-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700662
Heat conduction through a thin, poorly conductive layer
L. E. Bobisud.
Quart. Appl. Math. 41 (1983), 85-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700663
A boundary integral equation for the solution of a class of problems in anisotropic inhomogeneous thermostatics and elastostatics
David L. Clements and C. Rogers.
Quart. Appl. Math. 41 (1983), 99-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700664
The dynamics of simple fluids in steady circular shear
J. D. Goddard.
Quart. Appl. Math. 41 (1983), 107-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700665
An alternative proof of the representation theorem for isotropic, linear asymmetric stress-strain relations
Zhong Heng Guo.
Quart. Appl. Math. 41 (1983), 119-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700666
Numerical conformal mapping and analytic continuation
Frederic Bisshopp.
Quart. Appl. Math. 41 (1983), 125-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700667
An exterior interface problem in two-dimensional elastodynamics
Jacobo Bielak and R. C. MacCamy.
Quart. Appl. Math. 41 (1983), 143-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700668
Dynamic behavior from asymptotic expansions
Jack K. Hale and Luiz Carlos Pavlu.
Quart. Appl. Math. 41 (1983), 161-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 700669

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website